x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close

Use PREMDEL10 for 10% off premium next day delivery. Valid until 23rd December.

Day & Night Nurse Capsules Duo 24s

24 Capsules

£4.27 RRP £5.69 You save £1.42
+ -

x

Auto-Reorder

Lorem ipsum dolor sit amet, consectetur adipisicing elit. Illum beatae perspiciatis, error illo, doloribus facere nulla enim omnis ullam ea blanditiis, modi impedit, placeat veniam consectetur dignissimos ut repudiandae neque.

In Stock Delivery information Product #0002447

Day & Night Nurse Capsules Duo provides symptomatic relief of colds and influenza during both the day and night.

Day & Night Nurse Capsules Duo: The night-time capsule aids restful sleep and the day tablets are non-drowsy. Collectively they are a common cold/influenza fighting machine and aim to help lessen your symptoms enabling you to recover and simply get on with life. Day & Night Nurse Capsules Duo provides relief from:

  • Tickly cough
  • Shivers, aches and pains
  • Blocked and runny nose
  • Sore throat pain
  • Headache

How to take Day & Night Nurse Capsules Duo:

  • Adults at daytime should take 2 capsules every 4 hours up to a maximum of 3 doses in any 24 hour period.
  • Night-time: 2 capsules just before bedtime. Only one dose should be taken at night.
  • Children: not to be given.

Caution when taking Day & Night Nurse Capsules Duo:

  • Do not exceed the stated dose.
  • May cause drowsiness.
  • Do not take with any other medication at night except under medical supervision.
  • Do not give to children under 12 years old.

Possible side effects when using Day & Night Nurse Capsules Duo:
  • Paracetamol is usually well tolerated; however skin rashes and other allergic reactions occur occasionally with paracetamol.
  • Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur.
  • Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery.
  • Do not take with alcoholic drink.
  • If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.

You should carefully read all product packaging and labels prior to use

When you order this item it is subject to review and approval by one of our pharmacists. Our pharmacists may remove an item from your order if they feel it isn't suitable for you, or in order to comply with UK legislation.

Possible side effects when using Day & Night Nurse Capsules Duo:

  • Paracetamol is usually well tolerated, however skin rashes and other allergic reactions occur occasionally with paracetamol.
  • Side effects are not common with Dextromethorphan and when they occur are usually mild. Occasionally dizziness, upset stomach, nausea or vomiting may occur.
  • Promethazine may cause drowsiness or difficulty in concentrating. If affected do not drive or operate machinery.
  • Do not take with alcoholic drink.
  • If you get any of these or any other unusual effects, stop taking the medicine and tell your doctor or pharmacist at once.

Day & Night Nurse Capsules Duo contains:

Opaque orange and yellow capsule, printed 'Day Nurse' on both halves and Night-time opaque green and white capsule, printed 'Night Nurse' on both halves: Paracetamol 500 mg, Pseudoephedrine hydrochloride 30 mg, Pholcodine 5 mg, Paracetamol 500 mg, Dextromethorphan hydrobromide 7.5 mg, Promethazine hydrochloride 10 mg.

4 stars 5 out of 5 people found this useful. Did you?  Yes  |  No  |  Report abuse

I find `Day and Night Nurse Tablets`(=complete pack) a very satisfying "all-in-one" remedy to treat practically all symptoms of the common cold and the flu. In that way one can economise quite a deal, for one does not need to buy the typical several medicines one should use when treating a cold(=cough linctus, painkillers, nasal decongestant, nighttime cough and cold remedy, etc...) separately. In Belgium we don`t have this kind of compound medicine, consequently going to shop in a Belgian pharmacy, always turns out to be relatively expensive; in Britain this is obviously not necessarily the matter. Good for you!

4.5 stars 6 out of 9 people found this useful. Did you?  Yes  |  No  |  Report abuse

View more reviews for Day & Night Nurse Capsules Duo 24s

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions appy